# SDR HNAA2020020500041

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,531 hours, 34,882 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK I/B INOP, EICAS MESS. ON APPROACH. R&R BCU IAW AMM 32-41-02 MAIN BRAKE SYS FUNCTIONAL CHECKED IAW AMM 32-41-00 OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
